# SDR CALA0000592

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT O/B SEAT TRACK AT LBL 54 IS CORRODED AT STA 1174 TO 1387.  REMOVED AND REPLACED SEAT TRACK SECTION PER SRM 53-01 FIG 1, 51-10-03, AND 51-30-01.
